Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 9

All articles in this issue are freely accessible.

The Corona Factorization Property and refinement monoids
Eduard Ortega, Francesc Perera and Mikael Rørdam.
Trans. Amer. Math. Soc. 363 (2011), 4505-4525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806681
Unique determination of periodic polyhedral structures by scattered electromagnetic fields
Gang Bao, Hai Zhang and Jun Zou.
Trans. Amer. Math. Soc. 363 (2011), 4527-4551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806682
Fine asymptotics of Christoffel functions for general measures
Elliot Findley.
Trans. Amer. Math. Soc. 363 (2011), 4553-4568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806683
On modular forms and the inverse Galois problem
Luis Dieulefait and Gabor Wiese.
Trans. Amer. Math. Soc. 363 (2011), 4569-4584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806684
If you can hide behind it, can you hide inside it?
Daniel A. Klain.
Trans. Amer. Math. Soc. 363 (2011), 4585-4601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2806685
On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space $\mathbb{R}_{1}^{{}3}$
Isabel Fernandez and Francisco J. Lopez.
Trans. Amer. Math. Soc. 363 (2011), 4603-4650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806686
Algebraic numbers, free group automorphisms and substitutions on the plane
Pierre Arnoux, Maki Furukado, Edmund Harriss and Shunji Ito.
Trans. Amer. Math. Soc. 363 (2011), 4651-4699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2806687
Cubulating random groups at density less than $1/6$
Yann Ollivier and Daniel T. Wise.
Trans. Amer. Math. Soc. 363 (2011), 4701-4733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806688
Weak expectations and the injective envelope
Vern I. Paulsen.
Trans. Amer. Math. Soc. 363 (2011), 4735-4755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806689
Local rigidity of inversive distance circle packing
Ren Guo.
Trans. Amer. Math. Soc. 363 (2011), 4757-4776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806690
Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent
Zongming Guo and Juncheng Wei.
Trans. Amer. Math. Soc. 363 (2011), 4777-4799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806691
Monodromy conjecture for nondegenerate surface singularities
Ann Lemahieu and Lise Van Proeyen.
Trans. Amer. Math. Soc. 363 (2011), 4801-4829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806692
Reconstructing potentials from zeros of one eigenfunction
Xinfu Chen, Y. H. Cheng and C. K. Law.
Trans. Amer. Math. Soc. 363 (2011), 4831-4851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806693
Some results on tropical compactifications
Mark Luxton and Zhenhua Qu.
Trans. Amer. Math. Soc. 363 (2011), 4853-4876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806694
On the Weil-étale cohomology of number fields
Baptiste Morin.
Trans. Amer. Math. Soc. 363 (2011), 4877-4927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806695
On the pointwise implementation of near-actions
Asger Törnquist.
Trans. Amer. Math. Soc. 363 (2011), 4929-4944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806696
Quasianalytic multiparameter perturbation of polynomials and normal matrices
Armin Rainer.
Trans. Amer. Math. Soc. 363 (2011), 4945-4977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806697
Endotrivial modules for $p$-solvable groups
Jon F. Carlson, Nadia Mazza and Jacques Thévenaz.
Trans. Amer. Math. Soc. 363 (2011), 4979-4996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806698
Block diagonalization and $2$-unit sums of matrices over Prüfer domains
Peter Vámos and Sylvia Wiegand.
Trans. Amer. Math. Soc. 363 (2011), 4997-5020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806699
Global heat kernel estimates for symmetric jump processes
Zhen-Qing Chen, Panki Kim and Takashi Kumagai.
Trans. Amer. Math. Soc. 363 (2011), 5021-5055
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2806700
Erratum to ‘Mann pairs’
Lou van den Dries and Ayhan Günaydın.
Trans. Amer. Math. Soc. 363 (2011), 5057-5057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2806701